Right on the first day. It will take a month before the pills will be effective.
You should continue taking the birth control pill daily as scheduled regardless of bleeding.
If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.
Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.
I have heard that while taking antibiotics on birth control, if can weaken the effectiveness of your birth control, causing you to become pregnant. If you have worries, you should take a pregnancy test, or consult your doctor. Hope this helps.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
you should get your period during the last week of pills. the ones that are just placebos.
If you're pregnant, then you won't get your period
Nothing, Taking birth control is her choice
You should still get a period while taking birth control pills. Your period usually occurs during the placebo week of pills. If the birth control was not taken properly, then there may be a chance of pregnancy, which delays your period. If you have not gotten your period during the placebo week, your should take a pregnancy test.
Many women have no period on the BCP. Do not stop taking it as directed.
Taking two birth contol pills will not cause a period. It may cause nausea.
Continue taking your birth control pills as scheduled.
You are probably just having the cramps because your body isn't used to not having your period, although I don't see why you aren't having your period if you are on birth control. You should ask that!
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
THE BEST DAY TO START TAKING BIRTH CONTROL IS MONDAY..!!!
Depends. If you just got your birth control and you have never had it before.. What you do is take it the Sunday after your period. For example. You started on a Monday. You ended on a Thursday. You take your birth control that Sunday. If you have taken birth control before.. Yes, you take it. Whether you are on or off.
You should call your doctor to get clarification of how to take your birth control pills. Birth control pills are supposed to be started on the Sunday after your period begins.
There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.
Most women will have their period within a week or two of stopping birth control pills, and may be fertile from the first day they stop taking it. If you have stopped taking birth control and have not had your regular period as expected, you need a pregnancy test to be sure whether you are pregnant or not.
I believe that you are supposed to start your birth control pack on the Sunday after your period starts.
If they are your birth control pills, prescribed by your doctor, you need to make another appointment and listen this time to what your doctor tells you.
yes!! don't SKIP!! if you stop taking it your period should regulate soon. yes!! don't SKIP!! if you stop taking it your period should regulate soon.
Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.
Yes, it is possible for your period to be late or stop completely from any hormonal birth control.
Yes, you can take birth control during your period. You should take your birth control as directed regardless of bleeding.